Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 2.

Journal Article

Alfes-Neumann, Claudia ORCID: 0000-0003-2056-5378, Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Schwagenscheidt, Markus (2020). On the rationality of cycle integrals of meromorphic modular forms. Mathematische Annalen, 376 (1-2). pp. 243-266. Springer. ISSN 0025-5831

Alfes-Neumann, Claudia and Schwagenscheidt, Markus ORCID: 0000-0002-8214-3106 (2020). Identities of cycle integrals of weak Maass forms. Ramanujan J., 52 (3). S. 683 - 689. DORDRECHT: SPRINGER. ISSN 1572-9303

This list was generated on Mon Jun 14 07:37:02 2021 CEST.